VOL. 44 · NO. 3 | 2014
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 44 (3), (2014)
No abstract available
Articles
M. Afkhami, Z. Barati, K. Khashyarmanesh
Rocky Mountain J. Math. 44 (3), 705-716, (2014) DOI: 10.1216/RMJ-2014-44-3-705
KEYWORDS: Unit graph, unitary graph, Total graph, ring graph, outerplanar, 05C10, 13M05
D.D. Anderson, Sangmin Chun
Rocky Mountain J. Math. 44 (3), 717-731, (2014) DOI: 10.1216/RMJ-2014-44-3-717
KEYWORDS: 13A05, 13A15, 13F99
Zhaofang Bai, Shuanping Du
Rocky Mountain J. Math. 44 (3), 733-742, (2014) DOI: 10.1216/RMJ-2014-44-3-733
KEYWORDS: Strong commutativity preserving, Ring, von Neumann algebra, 16N60., 16U80
Chahrazade Bakkari, Najib Mahdou
Rocky Mountain J. Math. 44 (3), 743-752, (2014) DOI: 10.1216/RMJ-2014-44-3-743
KEYWORDS: Weakly coherent ring, coherent ring, homomorphic image, trivial ring extension, Localization, direct product, 13F05, 13B05, 13A15, 13D05, 13B25
S.V. Bharanedhar, S. Ponnusamy
Rocky Mountain J. Math. 44 (3), 753-777, (2014) DOI: 10.1216/RMJ-2014-44-3-753
KEYWORDS: harmonic, Univalent, close-to-convex, starlike and convex mappings, Coefficient estimates, Gaussian hypergeometric functions, Hadamard product (convolution), 30C45
Michael Bolt
Rocky Mountain J. Math. 44 (3), 779-790, (2014) DOI: 10.1216/RMJ-2014-44-3-779
Kevin Broughan
Rocky Mountain J. Math. 44 (3), 791-807, (2014) DOI: 10.1216/RMJ-2014-44-3-791
KEYWORDS: Squarefree, factorization, Bernoulli-numb er, 11A51
Bernhard Burgstaller
Rocky Mountain J. Math. 44 (3), 809-851, (2014) DOI: 10.1216/RMJ-2014-44-3-809
KEYWORDS: 19K35, 20N02, 46L55
Sunil Chetty, Lung Li
Rocky Mountain J. Math. 44 (3), 853-863, (2014) DOI: 10.1216/RMJ-2014-44-3-853
Francesca Di Giovannantonio, Anna Guerrieri, Irena Swanson
Rocky Mountain J. Math. 44 (3), 865-876, (2014) DOI: 10.1216/RMJ-2014-44-3-865
John Dixon, Ben Mathes, David Wheeler
Rocky Mountain J. Math. 44 (3), 877-893, (2014) DOI: 10.1216/RMJ-2014-44-3-877
M. Fragoulopoulou, A. Inoue, M. Weigt
Rocky Mountain J. Math. 44 (3), 895-912, (2014) DOI: 10.1216/RMJ-2014-44-3-895
KEYWORDS: $O^*$-algebra, $EW^*$-algebra, $GW^*$-algebra, $W^*$-tensor product, $GW^*$-tensor product, properly $W^*$-infinite $GW^*$-algebra, 46M05, 47L60
Tobias Fritz
Rocky Mountain J. Math. 44 (3), 913-936, (2014) DOI: 10.1216/RMJ-2014-44-3-913
KEYWORDS: Operator systems, QWEP conjecture, direct sum of $C^*$-algebras, 46L07, 46L06
John R. Graef, Bo Yang
Rocky Mountain J. Math. 44 (3), 937-951, (2014) DOI: 10.1216/RMJ-2014-44-3-937
KEYWORDS: fixed point Theorem, cone, nonlinear b oundary-value problem, positive solution, 34B15, 34B18
Sihua Liang, Jihui Zhang
Rocky Mountain J. Math. 44 (3), 953-974, (2014) DOI: 10.1216/RMJ-2014-44-3-953
KEYWORDS: fractional differential equation, partially ordered sets, fixed-point theorem, lower and upper solution method, positive solution, 26A33, 34B18, 34B27
Kaisheng Liu, Ruichang Pei
Rocky Mountain J. Math. 44 (3), 975-986, (2014) DOI: 10.1216/RMJ-2014-44-3-975
KEYWORDS: Elliptic equations of fourth order, asymptotic behavior, a-priori estimates, Q curvature
Naoyuki Monden
Rocky Mountain J. Math. 44 (3), 987-1001, (2014) DOI: 10.1216/RMJ-2014-44-3-987
M. Obradović, S. Ponnusamy
Rocky Mountain J. Math. 44 (3), 1003-1014, (2014) DOI: 10.1216/RMJ-2014-44-3-1003
KEYWORDS: Coefficient inequality, analytic, Hadamard convolution, univalent and starlike functions, 30C45
Mohammad Sadek
Rocky Mountain J. Math. 44 (3), 1015-1026, (2014) DOI: 10.1216/RMJ-2014-44-3-1015
David Swanson
Rocky Mountain J. Math. 44 (3), 1027-1035, (2014) DOI: 10.1216/RMJ-2014-44-3-1027
KEYWORDS: Sobolev functions, Hölder, approximation, quasicontinui.ty, 46E35, 26B35, 41A28
Jochen Wengenroth
Rocky Mountain J. Math. 44 (3), 1037-1052, (2014) DOI: 10.1216/RMJ-2014-44-3-1037
Back to Top